# SDR R61A201302240231

- Difficulty date: February 24, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: NAS6212310
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT SPOILER NUMBER 1 ACTUATOR BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT NUMBER 1 SPOILER ACTUATOR BOLT IAW EMB 170 AMM 27-62-01 AND 27-65-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
